Optimal control of linear bottleneck problems
ESAIM: Control, Optimisation and Calculus of Variations, Tome 3 (1998), pp. 235-250.
@article{COCV_1998__3__235_0,
     author = {Bergounioux, Ma{\"\i}tine and Tr\"oltzsch, F.},
     title = {Optimal control of linear bottleneck problems},
     journal = {ESAIM: Control, Optimisation and Calculus of Variations},
     pages = {235--250},
     publisher = {EDP-Sciences},
     volume = {3},
     year = {1998},
     zbl = {0904.49020},
     mrnumber = {1632175},
     language = {en},
     url = {http://www.numdam.org/item/COCV_1998__3__235_0/}
}
TY  - JOUR
AU  - Bergounioux, Maïtine
AU  - Tröltzsch, F.
TI  - Optimal control of linear bottleneck problems
JO  - ESAIM: Control, Optimisation and Calculus of Variations
PY  - 1998
DA  - 1998///
SP  - 235
EP  - 250
VL  - 3
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/COCV_1998__3__235_0/
UR  - https://zbmath.org/?q=an%3A0904.49020
UR  - https://www.ams.org/mathscinet-getitem?mr=1632175
LA  - en
ID  - COCV_1998__3__235_0
ER  - 
Bergounioux, M.; Tröltzsch, F. Optimal control of linear bottleneck problems. ESAIM: Control, Optimisation and Calculus of Variations, Tome 3 (1998), pp. 235-250. http://www.numdam.org/item/COCV_1998__3__235_0/

[1] E.J. Anderson: A review of duality theory for linear programming over topological vector spaces, J. Math. Anal. Appl., 97, 1983, 380-392. | MR 723240 | Zbl 0536.49009

[2] E.J. Anderson, P. Nash: Linear programming in infinite-dimensional spaces, J. Wiley & sons, Chichester, 1987. | MR 893179 | Zbl 0632.90038

[3] E.J. Anderson, A.B. Philpott: Extreme points for linear optimal control problems with diagonal structure, SIAM J. Control Optim., 30 (6), 1992, 1385-1394. | MR 1185628 | Zbl 0771.49011

[4] M. Bergounioux, D. Tiba: General optimality conditions for constrained convex control problems, SIAM J. Control Optim., 34 (2), 1996, 698-711. | MR 1377719 | Zbl 0859.49026

[5] M. Bergounioux, F. Tröltzsch: Optimality conditions and generalized Bang-Bang principle for a state constrained semilinear parabolic problem, Numerical Functional Analysis and Optimization, 15, 1996, 517-537. | MR 1404833 | Zbl 0858.49021

[6] I. Ekeland, R. Temam: Analyse convexe et problèmes variationnels, Dunod Gauthier-Villars, Paris, 1974. | MR 463993 | Zbl 0281.49001

[7] R.C. Grinold: Continuous programming I, J. Math. Anal. Appl., 28, 1969, 39-51. | MR 249103 | Zbl 0218.90055

[8] R.C. Grinold: Symmetrie duality for continuous linear programs, SIAM J. Appl. Math., 18, 1970, 84-97. | MR 307694 | Zbl 0213.45003

[9] A.D. Ioffe, V.M. Tikhomirov: Theory of extremal problems, North-Holland, Amsterdam, 1979(translation from the Russian). | MR 528295 | Zbl 0407.90051

[10] N. Levinson: A class of continuous linear programming problems, J. Math. Anal. Appl., 16, 1966, 73-83. | MR 205686 | Zbl 0141.35601

[11] F. Tröltzsch: Optimality conditions for parabolic control problems and applications, Teubner Texte zur Mathematik, Leipzig, 1984. | MR 768586 | Zbl 0587.49021

[12] F. Tröltzsch: A modification of the Zowe and Kurcyusz regularity condition with application to the optimal control of Noether operator equations with constraints on the control and the state, Math. Operationforsch, Statist., Serie Optimization, 14 (2), 1983, 245-253. | MR 701799 | Zbl 0523.90091

[13] F. Tröltzsch: Existenz- und Dualitätsaussagen für lineare Optimierungsaufgaben in reflexiven Banachräumen, Math. Operationsforsch. u. Statist., 6, 1975, 901-912. | MR 399986 | Zbl 0325.90035

[14] F. Tyndall: A duality theorem for a class of continuous linear programming problems, Journal of SIAM, 13, 1965, 644-666. | MR 191640 | Zbl 0171.40701

[15] J. Zowe, S. Kurcyusz: Regularity and stability for the mathematical programming problem in Banach spaces, Applied Mathematics and Optimization, 5, 1979, 49-62. | MR 526427 | Zbl 0401.90104